ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Riesz-Thorin Theorem and $l_p$-Stability of Nonlinear Time-Varying Discrete Systems

Venkatesh, YV (1988) Riesz-Thorin Theorem and $l_p$-Stability of Nonlinear Time-Varying Discrete Systems. In: Journal of Mathematical Analysis and Applications, 135 (2). pp. 627-643.

[img] PDF
sdarticle.pdf
Restricted to Registered users only

Download (654Kb) | Request a copy

Abstract

The interpolation theorem due to Riesz-Thorin is used along with Hölder's and Young's inequalities to derive some new conditions, more general than those in the literature, for the $I_p$-stability $(1 \leq, p \leq \infty)$ of a class of nonlinear time-varying discrete systems represented by a time invariant linear discrete part G in feedback with a discrete nonlinear time-varying gain $k(n) \varphi (\cdot)$. These stability conditions are expressed in terms of a general multiplier (causal + anticausal) function and global upper and lower bounds on the normalized rate of growth, (k(n + 1)/k(n)), of the time-varying gain.

Item Type: Journal Article
Additional Information: Copyright for this article belongs Elsevier.
Keywords: Riesz-Thorin;theorem;stability;nonlinear;time-varying;discrete systems.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 18 Aug 2008
Last Modified: 19 Sep 2010 04:49
URI: http://eprints.iisc.ernet.in/id/eprint/15565

Actions (login required)

View Item View Item